Home » Frequently asked Questions on Health » Does Terbutaline pump cause anxiety problems?

Does Terbutaline pump cause anxiety problems?

Q: I have three children. I had problems of severe vomiting and preterm labour in all three pregnancies. My first daughter and I stayed in the hospital for 3 months on a terbutaline pump. I noticed that after her I started to feel anxious all the time. I have a lot of trouble with anxiety. My oldest daughter also has problems of panic attacks. My other two children are fine. I was not given terbutaline with either of them. I have read about some research on the drug possibly causing psychiatric problems. Is there any possibility that me and my daughter are having anxiety problems due to the drug?

A:The use of terbutaline can cause some minor side effects like nervousness and palpitations while on therapy. However these adverse effects disappear when the therapy is discontinued. No reports of terbutaline ever causing panic disorders have been received. I think it is a mere coincidence that you developed psychiatric disorder after terbutaline was used towards the end of pregnancy. The same holds good for your daughter. Post-natal depression is a well known phenomenon.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------